# SDR SWAA2023052228878

- Difficulty date: April 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* AFT CABIN FLOOR BEAM STA 986.5 BETWEEN LBL 35 AND LBL 44 WL 208.1 HAS CORROSION AROUND FASTENER HOLES AS MARKED. 124-047<[01] CORRECTION ON TABLE STEP 17 REMAINING THICKNESS IS 0.121;[02] VERIFIED CORRECTION;[03] REPAIR AFT CABIN FLOOR BEAM STA 986.5 BETWEEN LBL 35 AND LBL 44 WL 208.1 WAS ACCOMPLISHED ON THE ITEM TTG8Q00KUXWV;[04] CORRECTION. REPAIR AFT CABIN FLOOR BEAM STA 986.5 BETWEEN LBL 35 AND LBL 44 WL 208.1 AS PER EA 23-153-01453; WAS ACCOMPLISHED ON THE ITEM TTG8Q00KUXWV;[05] CORRECTION. REPAIR ACCOMPLISHED EA 23-153-01453. REF FAULT TTG8Q00KJ1J7;[06] VERIFIED STEPS 4 AND 5.
